# SDR UALA2009110403430

- Difficulty date: November 3, 2009
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 67,930 hours, 19,530 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Panel
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM RT WING PYLON AREA.  FUEL FOUND LEAKING FROM DRY BAY DRAIN.  OPENED AND VENTED RT FUEL TANK AND INSTALLED DRY BAY POSITIVE PRESSURE EQUIPMENT.  FOUND LEAK AT NR 2 ENG FUEL SUPPLY LINE FITTING. REMOVED DAMAGED SEALANT AND RESEALED. WILL NEED TO BE LEAK CHECKED AFTER 0300-04NOV. REMOVED LEAK TEST PANEL AND INSTALLED PNL 632CZ. LEAK CHECKED GOOD.
